Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: Tachycardia ?

  1. #1
    The Old Frenchy is offline Junior Member
    Join Date
    Apr 2005
    Location
    Paris
    Posts
    97

    Tachycardia ?

    I've read in an "educational thread" that roids may induce tachycardia who may don't stop after cycle...Scary ! Any advice on it ?
    Thanks

  2. #2
    Sp!ke is offline Banned
    Join Date
    Apr 2004
    Posts
    71
    It can also happen with Clen or ECA.

  3. #3
    spoonta66's Avatar
    spoonta66 is offline Associate Member
    Join Date
    Jul 2004
    Posts
    391
    It won't kill you it just gives you a bit of a scare, thats all. i've had it before and the doctor said to just try and relax and if that doesn't work either drink a glass of water, splash your face with cold water or hold your breath for 20sec. they all seem to work well, only in extreme cases will a doctor prescribe meds for it.

  4. #4
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344
    Tachycardia is a resting pulse of 100 or greater.

    Id suspect you would have had to do some heart damage to achieve this after roid use. Unless its related to some sort of anxiety. Doesnt seem likely. Thats just an uneducated guess tho, so don't listen to me.

  5. #5
    The Old Frenchy is offline Junior Member
    Join Date
    Apr 2005
    Location
    Paris
    Posts
    97
    OK thanks a lot, now, I know where I'm going !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •